Crohn's Disease Forum » Treatment » Methotrexate » MTX and appetite


06-05-2018, 09:16 AM   #1
Tuff
Senior Member
 
Tuff's Avatar
 
Join Date: Feb 2013
Location: Ontario

My Support Groups:
MTX and appetite

I have been on methotrexate for two months now. It's working great, I'm happy to say. Even my fatigue is so much better. My only complaint is that my appetite seems to have gone through the roof. Is this a common side effect? I don't want to gain any weight, I'm still trying to lose the 15 lbs I gained last year on prednisone. I've never eaten much in the morning, but now I wake up famished. The only other thing I've noticed is I lose some hair every time I brush it. I'd rather be bald though than go back into a flare.
Reply

Crohn's Disease Forum » Treatment » Methotrexate » MTX and appetite
Thread Tools


All times are GMT -5. The time now is 10:05 AM.
Copyright 2006-2017 Crohnsforum.com